# SDR F3LA200400022

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED AFT GALLEY FLOORBEAM WEB CORRODED AT STA 986.5, LBL 42.  FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 53-60-51, 51-40-02, MM 51-21-41 AND BOLD DRAWING 65-46812.
